Ask an expert
Question

11 Jul 2008

Oratane - watery and red eyes
Hi doctor

I started taking Oratane 40mg on Wednesday evening (now Friday evening) and since yesterday my eyes became very watery and I also have slight blurry vision.

Can you please advise whether I should contact the dermatologist regarding this, or whether it is normal, and what I can then do to help the situation. Is it possible Conjunctivitis?

It is also a little red and itchy around my eyes.

Regards
Answer 677 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Thank you for visiting health24.com.

I recommend that you inform your dermatologist about this condition. Oratane dries out the skin and can cause conjunctivital irritation. For the irritation, you can use Tears Naturale. This can be bought over the counter and is very safe.

Kind regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19423 votes
Vote